# SDR CALA2021082301424

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N2748U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64994
- Aircraft time: 11,125 hours, 1,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W33147
- Condition: Punctured
- Location: Bs2174-2195 S31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - STA2174 - 2195.75 STR30R - 31R FOUND PUNCH TRANSFER REF.   REPAIR ACCOMPLISHED PER SRM 53-00-01-2R-4 REPAIR 4 FIG 202 AND CRITICAL ROW FASTENERS ZERO TIMED. REQUIRED INSPECTION PER SRM 53-10-01-2R-4 REPAIR PARAGRAPH 6 FOR ZONE B REF TABLE 204 CATEGORY B REPAIR INSPECTIONS REQUIREMENTS WITH A 30,000 FLIGHT CYCLE THRESHOLD AND 16,000 FLIGHT CYCLE INTERVAL.
